Subaru/HSC meeting

Europe/Paris
Salle des Conseils (LPNHE)

Salle des Conseils

LPNHE

4 place Jussieu 75005 Paris
Description

Subaru/HSC meeting. State of the data analysis. Plans for the final lightcurves & for the next SXDS search season.

    • 09:30 10:00
      The SSP survey : status & plans 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: Naoki Yasuda
    • 10:00 10:30
      Update on the SSP survey : SN follow-up & lightcurves & plans 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: Nao Suzuki (Kavli-IPMU)
    • 10:30 11:00
      HST follow-up of SSP 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: David Rubin (STScI)
    • 11:00 11:20
      Break 20m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
    • 11:20 11:50
      The SSP pipeline 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: Naoki Yasuda
    • 11:50 12:30
      The LPNHE pipeline 40m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: Clare Saunders
    • 12:30 14:00
      Lunch 1h 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
    • 14:00 18:00
      Free time for work & discussion 1222-2-18

      1222-2-18

      LPNHE

    • 19:15 21:15
      Workshop dinner 2h

      Les Pipos
      2 rue de l'Ecole Polytechnique
      75005 Paris

    • 09:30 10:30
      Brighter Fatter in HSC 1h Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: Pierre Astier (LPNHE)
    • 10:30 11:15
      Piff : status & plans 45m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: Dr Pierre-François Léget (Stanford University)
    • 11:15 11:45
      Break 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
    • 11:45 12:30
      Calibration of the HSC/Cosmos field 45m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: Nicolas Regnault (LPNHE)
    • 12:30 14:00
      Lunch 1h 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
    • 14:00 15:00
      Spectroscopy : discussion 1h Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speakers: Nao Suzuki (Kavli-IPMU), Sylvain BAUMONT (LPNHE), Sébastien Bongard (LPNHE)
    • 15:00 15:30
      Discussion & Plans 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
    • 15:30 16:00
      Break 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
    • 16:00 18:00
      Free time for work & discussion Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
    • 09:30 10:45
      Calibrating the Hubble diagram 1h 15m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: Marc Betoule (LPNHE)
    • 10:45 11:00
      Break 15m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
    • 11:00 12:30
      DES Results 1h 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: Dillon Brout (UPenn)
    • 12:30 14:00
      Lunch 1h 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
    • 14:00 14:20
      the starDICE project 20m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: Marc Betoule (LPNHE)
    • 14:20 14:50
      The SN factory calibration network 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: David Rubin (STScI)
    • 14:50 15:20
      Union 3 : status & plans 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: David Rubin (STScI)
    • 15:20 15:40
      Break 20m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
    • 15:40 16:10
      The SUGAR model 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: Pierre-François Léget (Stanford University)
    • 16:10 16:40
      The SNEMO model 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: Clare Saunders
    • 16:40 17:25
      Perfect blackbodies 45m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: Nao Suzuki (Kavli-IPMU)
    • 09:30 10:00
      The future of SN cosmology 30m Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speaker: Saul Perlmutter (Berkeley Lab & University of Berkeley)
    • 10:00 12:00
      General discussion : Crazy ideas 2h Salle des Conseils

      Salle des Conseils

      LPNHE

      4 place Jussieu 75005 Paris
      Speakers: David Rubin (STScI), Nao Suzuki (Kavli-IPMU), Pierre Antilogus (LPNHE)
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×